×

zbMATH — the first resource for mathematics

On the existence of global vortex rings. (English) Zbl 0457.76020

MSC:
76B47 Vortex flows for incompressible inviscid fluids
35R05 PDEs with low regular coefficients and/or low regular data
35B99 Qualitative properties of solutions to partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Agmon, A. Douglis and L. Nirenberg,Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I–II, Comm. Pure Appl. Math.12 (1959), 623–727;17 (1964), 35–92. · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[2] A. Ambrosetti and P. Rabinowitz,Dual variational methods in critical point theory and applications, J. Functional Analysis14 (1973), 349–381. · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[3] M. S. Berger and L. E. Fraenkel,Global free boundary problems and the calculus of variations in the large, Lecture Notes in Mathematics503, Springer-Verlag, pp. 186–192.
[4] L. E. Fraenkel and M. S. Berger,A global theory of steady vortex rings in an ideal fluid, Acta Math.132 (1974), 13–51. · Zbl 0282.76014 · doi:10.1007/BF02392107
[5] B. Gidas, W.-M. Ni and L. Nirenberg,Symmetry and related properties via maximum principle, Comm. Math. Phys.68 (1979), 209–243. · Zbl 0425.35020 · doi:10.1007/BF01221125
[6] D. Gilbarg and N. S. Trudinger,Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1977. · Zbl 0361.35003
[7] W.-M. Ni,Some minimax principles with applications in nonlinear elliptic boundary value problems and global vortex flow, Ph.D. Thesis, New York University, June 1979.
[8] W.-M. Ni,Some minimax principles and their applications in nonlinear elliptic equations, J. Analyse Math.37 (1980), 248–275. · Zbl 0462.58016 · doi:10.1007/BF02797687
[9] M. H. Protter and H. F. Weinberger,Maximum Principles in Differential Equations, Prentice-Hall, 1967. · Zbl 0153.13602
[10] P. Rabinowitz,Variational methods and nonlinear eigenvalue problems, inEigenvalues in Nonlinear Problems, C.I.M.E., 1974, pp. 141–195.
[11] M. M. Vainberg,Variational Methods for the Study of Nonlinear Operators, Holden-Day, San Francisco, 1964
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.